MAUDE Adverse Event Report: Wellspect HealthCare Navina Classic System; Navina Classic System Regular

Wellspect HealthCare Navina Classic System; Navina Classic System Regular
Model Number 6900340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Caregiver reported that the balloon of a navina classic regular rectal catheter ruptured multiple times during use.The patient uses the navina system daily with approximately 500-600 ml of water and inflates the balloon using 1-2 pump strokes.The caregiver reported that the balloon rupture occurred during irrigation and that both the patient and caregiver could hear and feel the balloon rupture.No pain, bleeding, or other injury was reported.The patient has been using the navina system since 2024.The caregiver inserts the catheter, while the patient controls balloon inflation and water volume.
 
Additional Manufacturer Narrative
Additional information obtained during the investigation indicated that the reported balloon ruptures occurred with different production lots and during irrigation.No pain, bleeding, medical intervention, hospitalization, or other adverse clinical outcome was reported.The patient has a history of t12 spinal cord injury with paraplegia and neurogenic bowel.No known anorectal abnormalities, strictures, hemorrhoids, inflammatory bowel disease, or prior bowel surgery were reported.The device was not returned for evaluation.Review of manufacturing records and batch documentation for the reported lots did not identify any deviations or nonconformities, and all products met established release specifications.Exact root cause could not be determined based on the available information.

Brand Name
Navina Classic System
Common Device Name
Navina Classic System Regular
Manufacturer (Section D)
Wellspect HealthCare
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW 
Manufacturer (Section G)
Wellspect HealthCare
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW  
Manufacturer Contact
emad ramzi
aminogatan 1
p.o. box 14
molndal,, se-43 121 molndal P.O. -BOX
SW   P.O. BOX 1
MDR Report Key50911077
Report Number3009632672-2026-00024
Device Sequence Number5803598
Product Code KNT
UDI-Device Identifier07392532198403
UDI-Public07392532198403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6900340
Device Catalogue Number6900340
Device Lot Number678378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale